Skip to content

Viewing only:
Coming Workshop events (view Calendar)

FOMArt: May 2019

Presented by the Youth Collective

Image: Ultracrush

Saturday 25 May 2019, 12.30- 4pm

Free

Introduction to the art of Chinese calligraphy 2019 BOOKED OUT

With Xueyi Bai

Image: courtesy Xueyi Bai

Wednesdays 1, 8, 15, 29 May 2019, 2pm

Duration 1 hour, 30 minutes
Location: Members lounge
Charges apply

Art & mindfulness

With Steve Pozel and Vanessa Lansdown

Image: Art in mind session, 2019.

Wednesday 29 May 2019
5.30-6pm
7.15-7.45pm
8-8.30pm

Duration 30 minutes
Location: Entrance court

Tours for Tots: Colourful contemporary

Fun artmaking tours for children aged 3-5

Tuesday 28, Thursday 30 May 2019
Register by 10.15am for 10.30am start

Duration 1 hour
Location: Ticketing and information desk

Drop in and draw: June 2019

Free artmaking activity for all ages

Saturday 1 June 219, 11am

Duration 2 hours
Location: 19th c Australian art
Free

Drop in and draw: Portraiture by Abdul Abdullah

Free artmaking activity for all ages

Wednesday 5 Jun 2019, 6-9pm

Duration 3 hours
Location: Lower level 2
Free

Saturday 8 June 2019, 10.30am

Duration 5 hours
Location: Members lounge
Charges apply

The Masterclass workshop series: Salvatore Zofrea

Advance your practice with an acclaimed artist

Image: courtesy of Salvatore Zofrea

Sunday 9 June 2019, 10.30am

Duration 5 hours
Location: Function space
Charges apply

Access workshop: Portraits in silhouette

Free artist-led experience for adults with specific needs

Wednesday 12 June 2019, 11am

Duration 1 hour, 30 minutes
Location: Ticketing and information desk
Free, bookings required

Drawing from painting

With Siena White

Various Wednesdays 6.30pm
See listing for details

Duration 2 hours
Location: Members lounge
Charges apply

Embroidery workshop: 3-D flowers BOOKED OUT

With Margaret Daszkiewicz

Image: courtesy Margaret Daszkiewicz

Saturday 15 June 2019, 10.30am

Duration 5 hours
Location: Members lounge
Charges apply

The Masterclass workshop series: Paul Newton

Advance your practice with an acclaimed artist

Image: Paul Newton Roy and HG

Sunday 16 June 2019, 10.30am

Duration 5 hours
Location: Function space
Charges apply

Drop in and make: Geometric constructions

Free artmaking activity for families

Sundays 2, 16 June 2019
11am-3.30pm

Duration 4 hours, 30 minutes
Location: Entrance court
Free

Art and dementia: Jeffrey Smart

Discussion and artmaking for people living with dementia and their care partners

Image: Jeffrey Smart Playground at Mondragone 1998 (detail). Art Gallery of New South Wales © Estate of Jeffrey Smart

Thursday 20 June 2019, 11am

Duration 1 hour, 30 minutes
Location: Ticketing and information desk
Free, bookings required

The Masterclass workshop series: Robert Malherbe

Advance your practice with an acclaimed artist

Image: Robert Malherbe Arcadia Road, Blackheath 2018 (detail)

Sunday 23 June 2019, 10.30am

Duration 5 hours
Location: Function space
Charges apply

Tours for Tots: Constructed cities

Fun artmaking tours for children aged 3-5

Tuesday 25, Thursday 27 June 2019
Register by 10.15am for 10.30am start

Duration 1 hour
Location: Ticketing and information desk

FOMArt: June 2019

Presented by the Youth Collective

Saturday 29 June 2019, 1- 4pm

Duration 3 hours
Free

Drop in and make: ANZ customer weekend

Free artmaking activity for families

Image: Maya Butler de Castro, age 8, Grandma’s garden (detail), Young Archie 2019 finalist, 5-8 year olds

Saturday 29 and Sunday 30 June 2019
10am-4pm

Duration 6 hours
Location: Entrance court
Free

Duchamp’s playground

Co-presented with Concrete Playground

Image: Carlo Ritchie

Wednesday's 19, 26 June & 3 July 2019, 6-8pm

Duration 2 hours
Location: Entrance court
Free

Drop in and draw: July 2019

Free artmaking activity for all ages

Saturday 6 July 2019, 11am

Duration 2 hours
Location: Lower Asian gallery
Free

Drawing from the figure 2019

With Siena White

Various Wednesdays 6.30pm
See listing for details

Duration 2 hours
Location: Members lounge
Charges apply

Wood cut workshop

With Andrew Totman

Sunday 21 July 2019, 10.30am

Duration 5 hours, 30 minutes
Location: Members lounge
Charges apply

Drop in and make: Face time

Free artmaking activity for families

Monday to Friday 15-19 July 2019
Sunday 21 July
11am-3.30pm

Duration 4 hours, 30 minutes
Location: Entrance court
Free

FOMArt: July 2019

Presented by the Youth Collective

Saturday 27 July 2019, 1- 4pm

Duration 3 hours
Free

Peter Griffen weekend studio workshop

At the artists studio

Image: Peter Griffen’s studio

Friday 9 August 2019, 11am - 1pm
Saturday 10 & Sunday 11 August 2019, 9.30am - 4pm

Charges apply

Drawing from sculpture 2019

With Siena White

Various Wednesdays 6.30pm
See listing for details

Duration 2 hours
Location: Members lounge
Charges apply

Funky felting workshop

With Denise Lithgow

Sunday 18 August 2019, 10.30am

Duration 5 hours, 30 minutes
Location: Members lounge
Charges apply

Teenage Art Club 2019

For ages 13+

Various dates in 2019
10.30am
See listing for detail

Duration 1 hour, 30 minutes
Location: Members lounge
Charges apply

Drawing fundamentals

With Christine Simpson

Wednesdays 7 to 28 August 2019, 1pm

Duration 3 hours
Location: Members lounge
Charges apply

FOMArt: August 2019

Presented by the Youth Collective

Saturday 31 August 2019, 1- 4pm

Duration 3 hours
Free

FOMArt: September 2019

Presented by the Youth Collective

Saturday 28 September 2019, 1- 4pm

Duration 3 hours
Free

FOMArt: October 2019

Presented by the Youth Collective

Saturday 26 October 2019, 1- 4pm

Duration 3 hours
Free

Absolute beginners 2019

Monthly workshops

Various Fridays and Saturdays in 2019, 1pm
See listing for details

Duration 3 hours
Location: Members lounge
Charges apply

Art essentials 2019

Monthly classes workshops

Various Saturdays in 2019, 10.30am
See listing for details

Location: Members lounge
Charges apply

Art in mind 2019

A mindful art-viewing experience

Alternating Fridays and Saturdays in 2019, 8.30am

Duration 2 hours, 30 minutes
Location: Ticketing and information desk
Charges apply

Life drawing 2019

Six-week workshop at the Brett Whiteley Studio, Surry Hills

Saturdays 10.30am - 12.30pm
Term 1: 16 February - 23 March 2019
Term 2: 8 June - 13 July 2019
Term 3: 10 August - 14 September 2019
Term 4: 2 November - 7 December 2019

Duration 2 hours
Location: Brett Whiteley Studio, Surry Hills
Charges apply

Follow the curve 2019

Six-week drawing workshop at the Brett Whiteley Studio, Surry Hills

Image: Brett Whiteley Studio with Whiteley’s Alchemy 1972-73 © Wendy Whiteley

Saturdays 1.30-3.30pm
Term 1: 16 February - 23 March 2019
Term 2: 8 June - 13 July 2019
Term 3: 10 August - 14 September 2019
Term 4: 2 November - 7 December 2019

Duration 2 hours
Location: Brett Whiteley Studio, Surry Hills
Charges apply

Art Club 2019

For children aged 9–13

Various Saturdays and Sundays in 2019
10.30am, 1pm and 3pm
See listing for details

Duration 1 hour, 30 minutes
Location: Members lounge
Charges apply

Kids Club 2019

For children aged 5–8

Image: photo by Jenni Carter

Various Saturdays and Sundays in 2019
10.30am, 1pm, 3pm
See listing for details

Duration 1 hour, 30 minutes
Location: Members lounge
Charges apply